Cite This Item

Copy Citation

MLA
“FORMS WITH COEFFICIENTS IN $R(p)$.” The Arithmetic Theory of Quadratic Forms, by BURTON W. JONES, 1st ed., vol. 10, Mathematical Association of America, 1950, pp. 82–104, www.jstor.org/stable/10.4169/j.ctt5hh98f.7. Accessed 31 July 2021.
APA
JONES, B. (1950). FORMS WITH COEFFICIENTS IN $R(p)$. In The Arithmetic Theory of Quadratic Forms (pp. 82-104). Mathematical Association of America. Retrieved July 31, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh98f.7
CHICAGO
JONES, BURTON W. "FORMS WITH COEFFICIENTS IN $R(p)$." In The Arithmetic Theory of Quadratic Forms, 82-104. Mathematical Association of America, 1950. Accessed July 31, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh98f.7.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.